Optimal Backward Perturbation Analysis for the Block Skew Circulant Linear Systems with Skew Circulant Blocks

Zhou, Jianwei, Li, Juan, Jiang, Zhaolin . Abstract and Applied Analysis 2014. 2014 (523102) :-

Locate this article in:

Bibtex

@article{CIS-316019,
  Author = {Zhou, Jianwei and Li, Juan and Jiang, Zhaolin},
  Title = {Optimal Backward Perturbation Analysis for the Block Skew Circulant Linear Systems with Skew Circulant Blocks},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {523102},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles